# SDR CALA2015050193643

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 60,750 hours, 15,031 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK ON PAX CABIN LIGHTS & SIGNS.  REPAIRED WIRE AT SEAT 40 CTR ON EMER LIGHT PATH LT SIDE.  SYS CHECKED NORMAL IAW MM 33-51-00.
